Journal of the Mathematical Society of Japan

On a class of type I solvable Lie groups II

Morikuni GOTO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 31, Number 1 (1979), 175-180.

Dates
First available in Project Euclid: 21 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240319486

Digital Object Identifier
doi:10.2969/jmsj/03110175

Mathematical Reviews number (MathSciNet)
MR0519043

Zentralblatt MATH identifier
0425.22015

Subjects
Primary: 22E25: Nilpotent and solvable Lie groups
Secondary: 22E27: Representations of nilpotent and solvable Lie groups (special orbital integrals, non-type I representations, etc.)

Citation

GOTO, Morikuni. On a class of type I solvable Lie groups II. J. Math. Soc. Japan 31 (1979), no. 1, 175--180. doi:10.2969/jmsj/03110175. https://projecteuclid.org/euclid.jmsj/1240319486


Export citation